Illinois Journal of Mathematics

On the extensions of the infinite cyclic group by a $2$-manifold group

Peter Orlik

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 12, Issue 3 (1968), 479-482.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054115

Digital Object Identifier
doi:10.1215/ijm/1256054115

Mathematical Reviews number (MathSciNet)
MR0225850

Zentralblatt MATH identifier
0157.30702

Subjects
Primary: 18.20

Citation

Orlik, Peter. On the extensions of the infinite cyclic group by a $2$-manifold group. Illinois J. Math. 12 (1968), no. 3, 479--482. doi:10.1215/ijm/1256054115. https://projecteuclid.org/euclid.ijm/1256054115


Export citation